# SDR SWAA2023040322821

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 27,718 hours, 15,979 cycles
- Engine: Cfmint CFM567B242
- Engine time: 27,718 hours, 15,979 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zn 500 Left Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J, Z
- Precautionary procedure: D, E

## Discrepancy

@ 15;000 MSL EXPERIENCED L CATASTROPHIC ENG FAILURE. SHUT DOWN #1; OVERHEAT OF APPROXIAMATELY 730/ LT ENG OVHT LT OUT WITH THRUST LEVER CLOSED. NO DISCHARGE OF FIRE BOTTLE; LANDED FLAPS 15 @ 127.0 NO BRAKE COOL NO OVERWEIGHT. TAXIED BACK TO GATE C-14<
